# SDR SWAA042787

- Difficulty date: September 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 46,154 hours, 46,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435333
- Part serial: 2181
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED LT AFT T/E FLAP PER MM.
